Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 30, Issue 3  


Approximation of non-degenerate $U$-statistics
V. S. Korolyuk, Yu. V. Borovskih
417
Estimates of proximity to the normal distribution in sampling without replacement
Š. A. Mirahmedov
427
The characteristic properties of normal and stable distributions
M. Š. Braverman
440
On infinitely divisible distributions of the class $I_0$ on groups
G. M. Fel'dman
449
Inequalities for some walk processes
M. Muminov, È. G. Samandarov
462
On the rate of convergence of branching processes to a diffusion one
K. A. Borovkov
468
Inequalities in theorems of stability and ergodicity for Markov chains with common phase space. II
N. V. Kartašov
478
Continuous affine functions on the space of Markov kernels
M. Ozawa
486
A theorem on large deviations in the neighbourhood of $\varphi^4$-hierarchical model
P. M. Bleher
499
On the set of sums of functional series in spaces $L_\phi$
R. M. Megrabian
511
Non-parametric estimation of the density with unknown smoothness
S. Yu. Efroimovič
524

Short Communications
On a method of computing the moments of a ladder variables
A. V. Nagaev
535
Uniformity in the weak and vague convergence
S. T. Račev
538
On the continuous function representation of random variables
M. A. Antonec, A. A. Cvetkov
542
Estimation of distributions of normed quadratic forms of normally distributed random variables
L. S. Ponomarenko
545
Several estimates for the distributions of quadratic forms
V. I. Rotar', T. L. Šervašidze
549
On the accuracy of normal approximation on sets defined by a smooth function. II
T. R. Vinogradova
554
On Chauvenet's test for finding several outliers
V. I. Pagurova
558
A simple modification of Pitman estimates for a location parameter
A. M. Kagan
562
On second-order efficiency of an asymptotically efficient test based on Markov observations
V. K. Malinovskiĭ
567
Method of computation of the exact distribution of the Kolmogorov–Smirnov statistics under Lehmann alternatives.
V. I. Timonin, O. M. Černomordnik
572
An analogue of Glivenko–Cantelli theorem for binomial sampling from a finite population
O. I. Šipilov
574
A refinement of theorems on complete classes of tests
A. V. Bernštein
576
Estimates for rare events occurence times in regenerating processes
S. Yu. Vsehsvyatskiĭ, V. V. Kalašnikov
580
A functional limit theorem for additively separable statistics in the case of very rare events
R. M. Mnazakanov
584
On the convergence of counting processes connected with $U$-statistics
A. A. Grušo
589
Some recurrence formulas for probability of connectednes of random graphs
W. Kordecki
593

Seminar VIII on problems of stochastic models
595
Summary of reports presented at sessions of the probability and mathematical statistics seminar at the T. G. Shevchenko Kiev state University (May 1984–December 1984)
607

News of Scientific Life
Information on the International conference «Stochastic optimization»
V. I. Arkin, P. K. Katyshev
618

New Books
New books
S. P. Yakovleva
620
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021